# SDR AWXA200700093

- Difficulty date: January 15, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 57,063 hours, 25,545 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LAS - AT FL 350, SEC 2 FAULTED, THEN SEC 3, C/B BD POPPED CAUSING NUMEROUS FAULTS.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO DEN.  THE LANDING WAS UNEVENTFUL AND THE A/C TAXIED TO THE GATE.  MX FOUND C/B BD ON THE 124VU TRIPPED, MX RESET AND RAN ENG NR 2, LOADED ENG NR 2 GEN FOR SEVERAL MINUTES.  NO FAULTS NOTED.  MX INSPECTED C/B BD 6PP, DC SERVICE FOUND IN GOOD CONDITION.  NO FAULTS, T/S PER ASM 24-61-00 AND AWM 24-61-02.  THE A/C WAS RETURNED TO SERVICE.  AS A PRECAUTIONARY MEASURE, MX GENERATED A FUP TO REPLACE C/B'S 7PN AND 3PN2.
